Skip to Content

Join the 'Low Sodium' group to help and get support from people like you.

Low Sodium Questions

We found 6 questions associated with the 'Low Sodium' topic.

Hydrochlorothiazide - need to stop hctz due to low sodium levels?

Posted 18 May 2016 by Jimmy R 1 answer

Do I need to drink more water when I stop taking hctz? I want to switch from diovan/hctz 160/12.5 to losartan 100. I'm concerned because my sodium levels have been low in last two tests, a problem I suspect this water pill is exacerbating. Currently, I urinate a WHOLE lot but during an earlier ...

Hyponatremia - Can symptoms of chronic low sodium get worse at some times more than others?

Posted 15 Oct 2015 by maryjos 0 answers

I am just wondering as I am being diagnosed with chronic low sodium and I would say that within the last 2 1/2 years have developed bad motion sickness but not all the time and am wondering if it just symptoms coming and going.

Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?

Posted 5 Feb 2015 by PoetsCorner 1 answer

I take the drug to excrete sodium and I keep a pretty low sodium diet below 1200mg daily. I would like to ween myself off the drug given it lowers blood pressure and I feel it could also be contributing to ED. My main concern is the potential of suffering a Menieres attack once I am off the drug. ...

Will taking paxil lower my wifes sodium levels?

Posted 23 Oct 2014 by blackbeard71 1 answer

She is 65 years old, slightly overweight, does not take a diuretic. She has lower baseline sodium levels. She developed low sodium 6 months ago while taking Zoloft and a diuretic.

Pristiq - low sodium in blood?

Posted 12 Jul 2013 by jackrabbitbbn 2 answers

I have been taking pristiq for about one year now. I am having problems with low sodium in my blood low blood pressure any fast heart rate when standing. Does anyone know if this would be caused by Pristiq. I have tried so many other antidepressants but have had too many side effects. I do not know ...

Ask a Question